Zur Theorie der linearen Differenzformeln.

Manfred Reimer

Mathematische Zeitschrift (1967)

  • Volume: 95, page 373-402
  • ISSN: 0025-5874; 1432-1823

How to cite


Reimer, Manfred. "Zur Theorie der linearen Differenzformeln.." Mathematische Zeitschrift 95 (1967): 373-402. <http://eudml.org/doc/170660>.

author = {Reimer, Manfred},
journal = {Mathematische Zeitschrift},
keywords = {numerical analysis},
pages = {373-402},
title = {Zur Theorie der linearen Differenzformeln.},
url = {http://eudml.org/doc/170660},
volume = {95},
year = {1967},

AU - Reimer, Manfred
TI - Zur Theorie der linearen Differenzformeln.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 373
EP - 402
KW - numerical analysis
UR - http://eudml.org/doc/170660
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.